Journal of Symbolic Logic

Stable division rings

Cédric Milliet

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

It is shown that a stable division ring with positive characteristic has finite dimension over its centre. This is then extended to simple division rings.

Article information

Source
J. Symbolic Logic, Volume 76, Issue 1 (2011), 348-352.

Dates
First available in Project Euclid: 4 January 2011

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1294171004

Digital Object Identifier
doi:10.2178/jsl/1294171004

Mathematical Reviews number (MathSciNet)
MR2791352

Zentralblatt MATH identifier
1223.03019

Subjects
Primary: 03C45: Classification theory, stability and related concepts [See also 03C48] 03C60: Model-theoretic algebra [See also 08C10, 12Lxx, 13L05] 16K20: Finite-dimensional {For crossed products, see 16S35}

Keywords
Division ring stable theory simple theory

Citation

Milliet, Cédric. Stable division rings. J. Symbolic Logic 76 (2011), no. 1, 348--352. doi:10.2178/jsl/1294171004. https://projecteuclid.org/euclid.jsl/1294171004


Export citation